On the asymptotic accuracy of the bootstrap under arbitrary resampling size
No abstract is available for this item.
Volume (Year): 55 (2003)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102845|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sakov, Anat & Bickel, Peter J., 2000. "An Edgeworth expansion for the m out of n bootstrapped median," Statistics & Probability Letters, Elsevier, vol. 49(3), pages 217-223, September.
- Falk, Michael, 1990. "Weak convergence of the maximum error of the bootstrap quantile estimate," Statistics & Probability Letters, Elsevier, vol. 10(4), pages 301-305, September.
- Reiss, Rolf-Dieter, 1986. "A new proof of the approximate sufficiency of sparse order statistics," Statistics & Probability Letters, Elsevier, vol. 4(5), pages 233-235, August.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:55:y:2003:i:3:p:563-583. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.